# SDR 2005FA0001452

- Difficulty date: July 29, 2005
- Submitted: October 26, 2005
- Operation: General aviation
- Engine: Garrtt TPE33110
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Bearing
- Part number: 18114PMA
- Condition: Flaking
- Location: Compressor
- Part time: 112 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PN 18114 IS PMA REPLACEMENT FOR PN 31014051.  THIS BEARING WAS REMOVED WITH SEVERE FLAKING/ PEELING OF THE SILVER PLATING THAT RESULTED IN CONTAMINATION OF THE ENGINE OIL.  (K)
